| Catalog Number |
CQF7588 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiration date: 12/2026) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly failed to deflate.It was further reported that the physician used a percutaneous stick to pop the balloon in order to deflate it.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest 40 pta dilatation catheter was for evaluation.No specific anomalies were noted during the visual evaluation.On the functional testing, the device was inflated with the in-house presto inflation device and water was noted to be leaking from the balloon.Under microscopic observations, a compound ruptured and because of the rupture the deflation issue couldn¿t be tested.No other anomalies noted.It was also reported that user facility used a needle on the balloon to deflate the balloon.As the user facility punctured the balloon in order to deflate the balloon, which was noted during the microscopic observation, as a compound rupture and the functional testing couldn¿t be performed due to the device's condition, hence the reported deflation issue remains inconclusive.A definitive root cause for the reported deflation issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 12/2026), g3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description